# SDR CA050407005

- Difficulty date: March 31, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,553 hours, 41,410 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1143890005
- Part serial: 432
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) RT ENGINE OIL PRESSURE LOW LIGHT CAME ON IN FLIGHT.  ENGINE WAS SECURED AND EMERGENCY LANDING CARRIED OUT.  OIL COOLER WAS TESTED UNDER PRESSURE AND WAS FOUND TO BE LEAKING AND WAS REPLACED.
